MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 2.9 BC PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 2.9 BC PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 2.9 BC PUSHLOCK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 09/29/2025, a sales representative reported via phone that an ar-1665bcpl 2.9 bc loop 'n' tack¿ tenodesis implant systems swift stitch did not advance.This occurred before use out of the box during a biceps tenodesis procedure on (b)(6) 2025.The procedure continued with a tenotomy performed.There was no delay in the case.There was no harm on the patient.Additional information has been requested.Additional information was provided on 09/29/2025 where it was reported that due to the defective kit first and bicep pathology, a tenotomy was decided to be preformed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided¿which may include the returned device (if available), photographs, videos, event description, and any additional field input¿arthrex has determined that the most likely cause is attributed to a use-related condition, such as insufficient advancement of the control mechanism, which may have resulted in improper operation of the device.This root cause could not be confirmed, as the device was not returned for evaluation.

Brand Name
LNT IMPLANT SYSTEM, 2.9 BC PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23292452
Report Number1220246-2025-04581
Device Sequence Number11961610
Product Code MAI
UDI-Device Identifier00888867367258
UDI-Public(01)00888867367258(11)240729(17)260630(10)15293813
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberLNT IMPLANT SYSTEM, 2.9 BC PUSHLOCK
Device Catalogue NumberAR-1665BCPL
Device Lot Number15293813
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown